# SDR DALA2023121910416

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 90,080 hours, 41,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0681 ENTRY DOOR UNABLE TO CLOSE. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR HOLD OPEN LOCK COLLAR REF B757 AMM 52-11. AC OK FOR SERVICE. (9528928)
